Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.19 NO.2 / 2015 )
1 NUMERICAL IMPLEMENTATION OF THE TWO-DIMENSIONAL INCOMPRESSIBLE NAVIER–STOKES EQUATION ( 103-121 Page ) YONGHO CHOI, DARAE JEONG, SEUNGGYU LEE AND JUNSEOK KIM
2 NUMERICAL SOLUTIONS OF BURGERS EQUATION BY REDUCED-ORDER MODELING BASED ON PSEUDO-SPECTRAL COLLOCATION METHOD ( 123-135 Page ) JEONG-KWEON SEO, BYEONG-CHUN SHIN
3 GLOBAL THRESHOLD DYNAMICS IN HUMORAL IMMUNITY VIRAL INFECTION MODELS INCLUDING AN ECLIPSE STAGE OF INFECTED CELLS ( 137-170 Page ) A. M. ELAIW
4 EFFICIENT LATTICE REDUCTION UPDATING AND DOWNDATING METHODS AND ANALYSIS ( 171-188 Page ) JAEHYUN PARK, YUNJU PARK
5 NOTE ON LOCAL BOUNDEDNESS FOR WEAK SOLUTIONS OF NEUMANN PROBLEM FOR SECOND-ORDER ELLIPTIC EQUATIONS ( 189-195 Page ) SEICK KIM
6 CONSEQUENCE OF BACKWARD EULER AND CRANK–NICOLSOM TECHNIQUES IN THE FINITE ELEMENT MODEL FOR THE NUMERICAL SOLUTION OF VARIABLY SATURATED FLOW PROBLEMS ( 197-215 Page ) M.S. ISLAM